# SDR ASOA201000923

- Difficulty date: June 13, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 18,074 hours, 13,274 cycles
- Engine: Ge CF34*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Part serial: A0625
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT FL 350 LANDED IN ATL WITH FLAPS 1 DEGREE IAW QRH.  (EMERGENCY DECLARED)  R & R LT OTBD SKEW DETECTOR AS REQUIRED IAW AMM 27-50-01, TRIED TO RIG SKEW DETECTOR MDC SHOWED SFECU 2 NO COMM REFER TO AFDL NR 535400-2 FOR CONTINUATION. (CLOSED)
